TITLE

Nondifferentiable (Φ,ρ)-type I and generalized (Φ,ρ)-type I functions in nonsmooth vector optimization

AUTHOR(S)
Antczak, Tadeusz
PUB. DATE
December 2013
SOURCE
Journal of Applied Analysis;Dec2013, Vol. 19 Issue 2, p247
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
92691838

 

Related Articles

  • Sufficiency and Duality in Nonsmooth Multiobjective Programming Problem under Generalized Univex Functions. Kharbanda, Pallavi; Agarwal, Divya; Sinha, Deepa // ISRN Otolaryngology;2014, p1 

    We consider a nonsmooth multiobjective programming problem where the functions involved are nondifferentiable. The class of univex functions is generalized to a far wider class of (φ,α,ρ,σ)-dI-V-type I univex functions. Then, through various nontrivial examples, we illustrate that...

  • Second-Order Duality for Nondifferentiable Minimax Programming Involving Generalized Type I Functions1. MISHRA, S. K.; RUEDA, N. G. // Journal of Optimization Theory & Applications;Sep2006, Vol. 130 Issue 3, p477 

    We apply the optimality conditions of nondifferentiable minimax programming to formulate a general second-order Mond-Weir dual to the nondifferentiable minimax programming involving second-order pseudoquasi Type I functions. We establish also weak, strong, and strict converse duality theorems.

  • Multiobjective variational programming under generalized (V, p)-B-type I functions. Khazafi, K.; Rueda, N.; Enflo, P. // Control & Cybernetics;2009, Vol. 38 Issue 2, p555 

    In this paper, we generalize the (V, ρ)-invexity defined for nonsmooth multiobjective fractional programming by Mishra, Rueda and Giorgi (2003) to variational programming problems by defining new classes of vector-valued functions called (V, ρ)- B-type I and generalized (V, ρ)-B-type I....

  • A Class of Nondifferentiable Multiobjective Control Problems. Husain, I.; Jain, Vikas K. // Studies in Mathematical Sciences;5/31/2013, Vol. 6 Issue 2, p1 

    Optimality conditions are derived for a class of nondifferentiable multiobjective control problems having a nondifferentiable term in each component of vector-valued integrand of objective functional. Using Karush-Kuhn-Tucker type optimality conditions, we formulate Mond-Weir type dual to the...

  • Optimality and duality for a nonsmooth multiobjective optimization involving generalized type I functions. Mishra, S. K.; Wang, S. Y.; Lai, K. K. // Mathematical Methods of Operations Research;2008, Vol. 67 Issue 3, p493 

    A nonsmooth multiobjective optimization problem involving generalized ( F, a, ?, d)-type I function is considered. Karush�Kuhn�Tucker type necessary and sufficient optimality conditions are obtained for a feasible point to be an efficient or properly efficient solution. Duality results...

  • Minimax fractional programming problem involving nonsmooth generalized α-univex functions. Jayswal, Anurag; Kumar, Rajnish; Kumar, Dilip // International Journal of Optimization & Control: Theories & Appl;Jan2013, Vol. 3 Issue 1, p7 

    In this paper, we introduce a new class of generalized α-univex functions where the involved functions are locally Lipschitz. We extend the concept of α-type I invex [S. K. Mishra, J. S. Rautela, On nondifferentiable minimax fractional programming under generalized α-type I invexity, J....

  • On a Nonsmooth Vector Optimization Problem with Generalized Cone Invexity. Hehua Jiao; Sanyang Liu // Abstract & Applied Analysis;2012, p1 

    By using Clarke's generalized gradients we consider a nonsmooth vector optimization problem with cone constraints and introduce some generalized cone-invex functions called K-a-generalized invex, K-a-nonsmooth invex, and other related functions. Several sufficient optimality conditions and...

  • A class of constraint qualifications in nonsmooth optimization. Guohui Tian; Xiaofeng Li; Tianxia Zhao // Annals of Operations Research;1999, Vol. 87 Issue 1-4, p383 

    In this paper, we give a generalized Abadie constraint qualification (CQ) for a class of nonsmooth vector-valued optimization. Under this CQ, we obtained the Kuhn-Tucker-type optimality condition where the multipliers associated with the objective functions are all positive.

  • Efficiency and Duality in Nondifferentiable Multiobjective Programming Involving Directional Derivative. Ahmad, Izhar // Applied Mathematics;Apr2011, Vol. 2 Issue 4, p452 

    In this paper, we introduce a new class of generalized dI-univexity in which each component of the objective and constraint functions is directionally differentiable in its own direction di for a nondifferentiable multiobjective programming problem. Based upon these generalized functions,...

  • Optimality and Duality in Nonsmooth Multiobjective Optimization Involving V-Type I Invex Functions. Agarwal, Ravi P.; Ahmad, I.; Husain, Z.; Jayswal, A. // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    A new class of generalized V-type I invex functions is introduced for nonsmooth multiobjective programming problem. Based upon these generalized invex functions, we establish sufficient optimality conditions for a feasible point to be an efficient or a weakly efficient solution. Weak, strong,...

Share

Other Topics